# SDR UIEA2017011500041

- Difficulty date: January 14, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 73,441 hours, 9,193 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Faulted
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MID CABIN TEMP EICAS.   BITE CHECKED THE AUX TEMP CONTROLLER IAW AMM 21-61-00.   MID CABIN TEMP FAULT. CLEARED FAULT & OPS TESTED GOOD.  NO FAULTS. GREEN GO LIGHT. COOLING PACK SYSTEM OPS GOOD IAW AMM 21-51-00.
